MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator
Model Number 71019
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/21/2022
Type of Reportable Event Malfunction

Brand Name
Nalu Neurostimulation System
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008--724
MDR Report Key50862702
Report Number3015425075-2026-00673
Device Sequence Number9508363
Product Code GZF
UDI-Device Identifier00812537036441
UDI-Public(01)00812537036441(11)221107(17)251107
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/07/2025
Device Model Number71019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale